# SDR AWXA200700576

- Difficulty date: May 4, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 20,421 hours, 7,839 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472190210
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - BC-4 CHECK - CORROSION ON CABIN RAIL SEAT, FR 64 TO FR 66 + 6, +Y1292.  REPLACED CABIN RAIL SEAT, FR 64 TO FR 66 + 6, +Y1292 IAW A320 SRM 51-72-11.
